Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 575-608
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1996_4_23_3_575_0,
author = {Cianchi, Andrea},
title = {Continuity properties of functions from {Orlicz-Sobolev} spaces and embedding theorems},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {575--608},
year = {1996},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 23},
number = {3},
mrnumber = {1440034},
zbl = {0877.46023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_575_0/}
}
TY - JOUR AU - Cianchi, Andrea TI - Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1996 SP - 575 EP - 608 VL - 23 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_575_0/ LA - en ID - ASNSP_1996_4_23_3_575_0 ER -
%0 Journal Article %A Cianchi, Andrea %T Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1996 %P 575-608 %V 23 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_575_0/ %G en %F ASNSP_1996_4_23_3_575_0
Cianchi, Andrea. Continuity properties of functions from Orlicz-Sobolev spaces and embedding theorems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 575-608. http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_575_0/